MathSciNet Relay Station
MathSciNet bibliographic data
MR1828474 18G55 (55P55 55U35)
Isaksen, Daniel C. A model structure on the category of pro-simplicial sets. Trans. Amer. Math. Soc. 353 (2001), no. 7, 2805–2841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement